Carregant...
Carregant...

Vés al contingut (premeu Retorn)

The spectra of subKautz and cyclic Kautz digraphs

Autor
Dalfo, C.
Tipus d'activitat
Article en revista
Revista
Linear algebra and its applications
Data de publicació
2017-10-15
Volum
531
Pàgina inicial
210
Pàgina final
219
DOI
https://doi.org/10.1016/j.laa.2017.05.046 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/108455 Obrir en finestra nova
URL
http://www.sciencedirect.com/science/article/pii/S0024379517303464 Obrir en finestra nova
Resum
Kautz digraphs K(d,l) are a well-known family of dense digraphs, widely studied as a good model for interconnection networks. Closely related with these, the cyclic Kautz CK(d,l) and the subKautz sK(d,2) digraphs were recently introduced by Böhmová, Huemer and the author. In this paper we propose a new method to obtain the complete spectra of subKautz sK(d,2) and cyclic Kautz CK(d,3) digraphs, for all d=3, through the Hoffman–McAndrew polynomial and regular partitions. This approach can be u...
Citació
Dalfo, C. The spectra of subKautz and cyclic Kautz digraphs. "Linear algebra and its applications", 15 Octubre 2017, vol. 531, p. 210-219.
Paraules clau
Adjacency Matrix, Digraph, Hoffman–mcandrew Polynomial, Kautz Digraph, Quotient Matrix, Regular Partition, Spectrum
Grup de recerca
COMBGRAF - Combinatòria, Teoria de Grafs i Aplicacions

Participants